# SDR MALA040889

- Difficulty date: November 24, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 340B426
- Aircraft time: 16,977 hours, 18,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y INSPECTION IN BNA, COCKPIT WALL AT LBL 10.5, T-SECTION IS CORRODED.  DAMAGE WAS REPAIRED IAW MESABA EO S53264.  AIRCRAFT RETURNED TO SERVICE 11/28/04.
